# SDR AALA201908069011

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 25,033 hours, 10,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LENS COVER FOR EMERGENCY EXIT LIGHT IN FORWARD GALLEY DAMAGED. MAINTENANCE REPLACED LENS COVER PER STANDARD PRACTICES.
